# SDR 2004F00152

- Difficulty date: May 18, 2004
- Submitted: July 8, 2004
- Operation: Air carrier
- Aircraft: N742FE
- Make and model: Fokker F.27MK 600
- Aircraft serial: 10349
- System (JASC): 2430 · DC Generating System
- Part: Alternator
- Part number: N04063
- Condition: Inoperative
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

LEFT AC ALTERNATOR FAILED ON CLIMB-OUT FROM KTN.  AIRCRAFT RETURNED TO KTN WITHOUT INCIDENT.  NO EMERGENCY WAS DECLARED.  THE ALTERNATOR WAS REMOVED AND REPLACED.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
